# SDR SWAA2022021457560

- Difficulty date: January 2, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 141JW
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT ; 2021-585049 / [01] FABRICATED BULKHEAD PANEL 141JW IAW B737-700 AMM 25-52-01-201-801 ITEM 1 (F) AND DWG 453A2510 MATERIAL USED: BMS8-285 PO: 2021-210430; [02] FABRICATED BULKHEAD PANEL 141JW IAW B737-700 AMM 25-52-01-201-801 ITEM 1 (F) AND DWG 453A2510 MATERIAL USED: BMS8-285 PO: 2021-210430 COMPLETED
